# SDR USAA920080514

- Difficulty date: February 2, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 42,778 hours, 17,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51911
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - CORROSION ON CABIN FLOOR SUPPORT, BS 365 - BS 395, BL 0, WL 208.  REPLACED CABIN FLOOR SUPPORT, BS 365 - BS 395, BL 0, WL 208 IAW B757 SRM 51-40-02.
